Skip To Main Content
Signature Allergy Relief, 25 mg, Minitabs
$9.19
FREE SAME-DAY DELIVERY

Signature Allergy Relief, 25 mg, Minitabs

48 each
Delivery by 8:15pm
Safeway
Safeway
Available in 20149

Popular near you

Related Products

Often Bought With

Details

Other Information: Each tablet contains: calcium 30 mg. Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Protect from moisture. See end flap for expiration date and lot number. Misc: Diphenhydramine HCl 25 mg. Antihistamine. Easy to swallow. Relief of: sneezing, runny nose, itchy throat, itchy & watery eyes. Compare to Benadryl Allergy Ultratab Tablets active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, distributors of Benadryl Allergy Ultratab Tablets). Quality guaranteed. Scan for more information. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Questions or comments? 1-800-426-9391. www.betterlivingbrandsLLC.com.


Ingredients

Corn Starch, D&c Red #27 Aluminum Lake, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide.


Warnings

Keep out of reach of children. In case of overdose, get medical help or contact a poison center right away. When using this product marked drowsiness may occur, avoid alcohol drinks, alcohol sedatives, and tranquilizers may in crease drowsiness, be careful when driving a motor vehicle or operating machinery, excitability may occur, especially in children. Temporarlly relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat, temporarily relieves these symptoms due to the common cold: runny sneezing. Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers. Ask a doctor or before use if you have a breathing problems such as emphysema or chronic bronchitis, glaucoma, trouble urinating due to an enlarged prostate gland. Do not use, to make a child sleepy, with any other product containing diphenhydramine, even one used on skin. If pregnant of breast-feeding, ask a health professional before use.


Directions

do not take more th an directe d take every 4 to 6 hours, or as directed by a doctor do not take more than 6 times in 24 hours adults and children 12 years and over 1 to 2 tablets children 6 to under 12 years 1 tablet children under 6 years do not use.

Popular brands

AllegraCareOneClaritinEqualineEquateProgena / AllergenaRite AidSignature CareTopCare

Why Instacart?

Instacart delivers fresh groceries
Great Prices, from multiple stores
All your favorite local stores
Personal shoppers pick all the highest quality items for you
Delivered in as little as 2 hours

Why Instacart?

Instacart delivers fresh groceries
Great Prices, from multiple stores
All your favorite local stores
Personal shoppers pick all the highest quality items for you
Delivered in as little as 2 hours

Browse more categories

Common questions

The price for this product is set by the individual retailers and varies among them. Each retailer has a pricing policy that can be found on that retailer's page. Please click on each retailer to see that retailer's price for this product.
We accept Visa, Mastercard, Discover and American Express
visamaster_carddiscoveramerican_express
* FREE delivery on your first order with Express.Terms apply
Instacart logo

Get deliveries with Instacart

  • iOS Logo
    iOS
  • Play Store Logo
    Android

Top departments



Legal

    • Terms of Use
    • Privacy Policy
    Apple and the Apple logo are trademarks of Apple Inc., registered in the U.S. and other countries. App Store is a service mark of Apple Inc. Android, Google Play and the Google Play logo are trademarks of Google LLC.
    Quantity:1